Return
Biography
Qing-Wen Wang

Prof. Qingwen Wang

Department of Mathematics

Shanghai University, China

Professor for Mathematics


Email: wqwshu9@126.com, wqw@shu.edu.cn


Qualifications

Ph.D., University of Science and Technology of China, China


Publications (Selected)

  1. Q.W. Wang, Z.H. He, Solvability conditions and general solution for mixed Sylvester equations, Automatica, 49 (2013) 2713–2719.
  2. X. Liu, Q.W. Wang, Equality of the BLUPs under the mixed linear model when random components and errors are correlated, Journal of Multivariate Analysis, 116 (2013) 297–309.
  3. F. O. Farid, Israr Ali Khan, Q.W. Wang, On matrices over an arbitrary semiring and their generalized inverses, Linear Algebra and Its Applications, 439 (2013) 2085–2105.
  4. S.F. Yuan, Q.W. Wang, Z.P. Xiong, Linear parameterized inverse eigenvalue problem of bisymmetric matrices, Linear Algebra and its Applications 439 (2013) 1990–2007.
  5. G.H. Yu, L.H. Feng, Q.W. Wang, Bicyclic graphs with small positive index of inertia, Linear Algebra and its Applications, 438 (5) (2013) 2036-2045.
  6. X.F. Duan, Q.W. Wang, J.F. Li, On the Low-rank approximation arising in the generalized karhunen-loeve transform,Abstract and Applied Analysis, 2013, Article Number: 528281 DOI: 10.1155/2013/528281.
  7. Z.H. He, Q.W. Wang, A real quaternion matrix equation with applications, Linear and Multilinear Algebra, 61 (6) (2013) 725-740.
  8. Q.W. Wang, Z.H. He, A system of matrix equations and its applications, Science China Mathematics, 56 (9) (2013) 1795-1820.
  9. S.F. Yuan, Q.W. Wang, X. Zhang, Least squares problem for the quaternion matrix equation AXB+CYD=E over different constrained matrices, International Journal of Computer Mathematics, 90 (3) (2013) 565–576.
  10. Q.W. Wang, Z.H. He, Some matrix equations with applications, Linear and Multilinear Algebra, 60 (11-12) (2012) 1327-1353.
  11. X.F. Duan, Q.W. Wang, A.P. Liao, On the matrix equation arising in an interpolation problem, Linear and Multilinear Algebra, 61(9) (2013) 1192-1205.
  12. C.Z. Dong, Q.W. Wang, The common positive solution to adjointable operators equations with an application, J. Math. Anal. Appl. 396 (2012) 670-679.
  13. F. O. Farid, M. S. Moslehian, Q.W. Wang, Z.C. Wu, On the Hermitian solutions to a system of adjointable operator equations, Linear Algebra and its Applications, 437 (2012) 1854-1891.
  14. Q.W. Wang, X. Zhang, J. W. van der Woude, A new simultaneous decomposition of a matrix quaternity over an arbitrary division ring with applications, Communications in Algebra, 40 (2012) 2309–2342.
  15. S.F. Yuan, Q.W. Wang, Two special kinds of least squares solutions for the quaternion matrix equation AXB + CXD = E, Electronic Journal of Linear Algebra, 23 (2012) 257-274.
  16. Q.W. Wang, J. W. van der Woude, S.W. Yu, An equivalence canonical form of a matrix triplet over an arbitrary division ring with applications, Science China Mathematics, 54 (5) (2011) 907-924.
  17. M.H. Lin, Q.W. Wang, Remarks on Hua’s matrix equality involving generalized inverse, Linear and Multilinear Algebra, 59 (9) (2011) 1059-1067.
  18. Israr Ali Khan, Q.W. Wang, The Drazin inverses in an arbitrary semiring, Linear and Multilinear Algebra, 59 (9) (2011) 1019-1029.
  19. F. O. Farid, Q.W. Wang, Fuzhen Zhang, On the eigenvalues of quaternion matrices, Linear and Multilinear Algebra, 59 (4) (2011) 451-473.
  20. Q.W. Wang, C.Z. Dong, Positive solutions to a system of adjointable operator equations over Hilbert C*-modules,Linear Algebra and Its Applications, 433(2010)1481-1489.
  21. Q.W. Wang, Z. C. Wu, Common Hermitian solutions to some operator equations on Hilbert C*-modules, Linear Algebra and Its Applications, 432(2)(2010) 3159-3171.
  22. Q.W. Wang, J. W. van der Woude, H.X. Chang, A system of real quaternion matrix equations with applications, Linear Algebra and Its Applications, 431 (2009) 2291-2303.
  23. Q.W. Wang, C. K. Li, Ranks and the least-norm of the general solution to a system of quaternion matrix equations,Linear Algebra and Its Applications, 430 (2009) 1626-1640.
  24. Q.W. Wang, A system of matrix equations and a linear matrix equation over arbitrary regular rings with identity,Linear Algebra Appl., 384 (2004) 43-54.
  25. Q.W. Wang, J.H. Sun and S.Z. Li, Consistency for bi(skew)symmetric solutions to systems of generalized Sylvester equations over a finite central algebra, Linear Algebra Appl. 353 (2002) 169-182.

Profile Details

http://math.shu.edu.cn/teacher/wangqingwen/index.htm


Last Updated: 2014-03-19